Vol 1, No 2 (2013)

Table of Contents


Relationship Between Augmented Eccentric connectivity index and Some Other Graph Invariants

Nilanjan De Pages: 26-32

DOI: 10.14419/ijams.v1i2.701

Allee effects in a predator--prey system with a saturated recovery function and harvesting

Mohammad javidi, N. Nyamoradi Pages: 33-44

DOI: 10.14419/ijams.v1i2.735

New application of sine-cosine method for the generalized (2+1)-dimensional nonlinear evolution equations

Malihe Najafi, Somayeh Arbabi, Mohammad Najafi Pages: 45-49

DOI: 10.14419/ijams.v1i2.685

On the N Non-Attacking Queens Problem

Aldous Cesar Fernando Bueno Pages: 50-55

DOI: 10.14419/ijams.v1i2.742

E-Bayesian Estimation Based On Generalized Half Logistic Progressive Type-II Censored Data

Reza Azimi, Farhad Yaghmaei Pages: 56-63

DOI: 10.14419/ijams.v1i2.759

Numerical Solution of Telegraph Equation by Using LT Inversion Technique

Mohammad Javidi, N. Nyamoradi Pages: 64-77

DOI: 10.14419/ijams.v1i2.780

On the application of Fubini's theorem in the integration of functiions of two variables in a measure space

'Bankole V Akinremi, Ubong Sam Idiong, Bridjet Akintewe, Kayode Samuel Famuagun Pages: 78-86

DOI: 10.14419/ijams.v1i2.746

Right Circulant Matrices with Jacobsthal Sequence

Aldous Cesar Fernando Bueno Pages: 87-90

DOI: 10.14419/ijams.v1i2.806

New soliton solutions of dissipative (2+1)-dimensional AKNS equation

Mohammad Najafi, Somayeh Najafi, Malihe Najafi Pages: 98-103

DOI: 10.14419/ijams.v1i2.923

Copyright © 2022 Science Publishing Corporation Inc. All rights reserved.